# SDR SIMA0093

- Difficulty date: January 9, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N700LE
- Make and model: Emb EMB-135ER
- Aircraft serial: 145156
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FD5765A2
- Part serial: 202265
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4127 - LAVATORY SMOKE INDICATION CAME ON DURING CLIMB-OUT.  REMOVED AND REPLACED LAV SMOKE DETECTOR IAW AMM.  OPS CHECK GOOD.  (M)
